# SDR UHLA2010030300030

- Difficulty date: March 3, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 11,867 hours, 6,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - PREVIOUS REPAIR OF DENT BETWEEN FR24 AND FR25 AND STR 18L AND STR 19L HAS TOOLING MARKS ON TRIPLER AND RII NOT PERFORMED ON ORIGINAL REPAIR.  REMOVED ORIGINAL REPAIR DOUBLERS IAW EMB 170 SRM 53-21-01 AND 51-41-02.  HFEC OF DAMAGE CUT OUT IAW NDTM 51-00-00.  REVEALED NO CRACK LIKE INDICATIONS OF DAMAGE REMOVED.  INSTALLED ORIGINAL DOUBLER IAW EMB 170 SRM 51-41-03.  MANUFACTURED NEW TRIPLER FROM 2024-T3 .050 IAW EMB 170 SRM 53-21-01.  ALODINED AND PRIMED TRIPLER IAW EMB 170 SRM 51-23-04/05.  INSTALLED TRIPLER IAW EMB 170 SRM 53-21-01.
